# SDR RJEF20141024001

- Difficulty date: October 23, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N479TA
- Make and model: Airbus A319-132
- Aircraft serial: 2444
- Aircraft time: 31,838 hours, 18,384 cycles
- Engine: Iae V2524A5
- Engine time: 42,025 hours, 18,387 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK2
- Part serial: 26071096
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 42,019 hours, 18,384 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF RUN THE ACFT HAD THE FAILURE MSG ENG 2 FADEC ENG 2 COMPRESSOR VANE.  THE TAKEOFF WAS ABORTED & RETURNED TO THE GATE FOR MX.  THE ACFT WAS HELD ON GND & PERFORMED FAULT ANALYSIS IAW TSM 75-30-00-810-844-A, REPLACING THE VSV ACTUATOR OF ENG 2 IAW AMM 75-32-41 PB401.  PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.  BECAUSE OF THE TAKEOFF REJECTION, INSPECTED THE BRAKES IAW AMM 05-50-00-810-825-A WITH NO FINDINGS.  THE ACFT WAS RETURNED TO SERVICE.
